# SDR AU960016

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 12507058
- Condition: Cracked
- Location: Eng Air Int
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRBOX DUCT ASSEMBLY CRACKED BEYOND REPAIR - DUCT ASSEMBLY HAS BEEN PREVIOUSLY REPAIRED
